First-order reconstructions of a Late Ordovician Saharan ice sheet. / Le Heron, D.P.; Craig, J.

In: Journal of the Geological Society, Vol. 165, No. 1, 01.2008, p. 19-29.

Research output: Contribution to journalArticlepeer-review

Published

Documents

  • Full Text

    Submitted manuscript, 2.73 MB, PDF document

Links

Original languageEnglish
Pages (from-to)19-29
JournalJournal of the Geological Society
Volume165
Issue number1
DOIs
Publication statusPublished - Jan 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 885412